Medications and Hair Changes
View Single Post
View Public Profile
Send a private message to Chelle547
Find More Posts by Chelle547
Join Date: Oct 2007
The pill can and does change the hair. As you already know with your previous hair changes(the puberty change) hormones have a big impact on hair. So do medications. Everything that goes into your body comes out in your hair. Everything. Even though the med doesn't list hair changes as a side affect doesn't mean that it isn't. Most drug companies and/or Dr.s won't even pay any attention to hair changes since to them this is a minor thing and has no relevance or importance. I've been a hairdresser for 13 years and I've had clients that have been with me for that long and have seen all kinds of crazy hair changes. Which is what has led me to the above conclusions. Years of observation and experience. The part about everything ending up in your hair is a scientific fact. I would say it is likely due to the meds or the pill or the combo. Which means the only thing you can do is switch one or both of them. Some low dose pills have less affect on the hair. You could try that, although you'll have less protection against pregnancy. And I'm guessing that if your med is working for you, your doc is not going to switch it because of your hair. So I really don't know what to tell you to help you.
3B/3A thick, medium texture, dark brown, waist length. Colorado Curly!! Denver area